# SDR SWAA2024022354946

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 74,830 hours, 44,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER IB FIXED TE PNL SUPPORT WEB BRACKET CRACKED; AT ATTACH POINT ON DEFLECTION ROLLER RIB<[01] REMOVED AND REPLACED AS PER AMM 20-50-11 AND SRM 51-40-02.
